# SDR FDEA201406151460

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51342
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1370 - 1390 LBL 45.5 SEAT TRACK CROWN FOUND CHAFED.  CABIN STATION 1370 - 1390 LBL 45.5 SEAT TRACK CHAFED MARK.  REMOVED IAW SRM 51-10-02 REV 111.  REWORKED AREA, CLEANED UP DEPTH 0.03 INCHES FOUND EXCEED 0.02 INCHES LIMIT IAW SRM 53-00-52 ALLOWANCE DAMAGE 1 FIG 101 REV 112.  SEAT TRACK REMOVED FROM STATION 1320 - 1540 LBL 45.5 IAW SRM 51-40-05 REV 112.  NEW SEAT TRACK FABRICATED IAW DWG 146N5134 SHT 1 REV & INSTALLED IAW DWG 146N5120 SHT 29 REV.  REPAIR CLASSIFIED AS MAJOR.
